ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Moduli spaces of vector bundles on a singular rational ruled surface

Bhosle, Usha N and Biswas, Indranil (2016) Moduli spaces of vector bundles on a singular rational ruled surface. In: GEOMETRIAE DEDICATA, 180 (1). pp. 399-413.

[img] PDF
Geo_Ded_180-1_399_2016.pdf - Published Version
Restricted to Registered users only

Download (475kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s10711-015-0108-2


We study moduli spaces M-X (r, c(1), c(2)) parametrizing slope semistable vector bundles of rank r and fixed Chern classes c(1), c(2) on a ruled surface whose base is a rational nodal curve. We showthat under certain conditions, these moduli spaces are irreducible, smooth and rational (when non-empty). We also prove that they are non-empty in some cases. We show that for a rational ruled surface defined over real numbers, the moduli space M-X (r, c(1), c(2)) is rational as a variety defined over R.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the SPRINGER, VAN GODEWIJCKSTRAAT 30, 3311 GZ DORDRECHT, NETHERLANDS
Keywords: Vector bundles; Moduli; Singular ruled surface; Rationality
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 29 Apr 2016 05:36
Last Modified: 29 Apr 2016 05:36
URI: http://eprints.iisc.ac.in/id/eprint/53739

Actions (login required)

View Item View Item